# SDR AALA201601119001

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 51,239 hours, 19,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT COVER AT ROW 23 BROKEN.  REPLACED EMER LIGHT COVER AT ROW 23.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
